| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 01/09/2024, it was reported by a facility representative via e-mail that an ar-3632sp fibertak® sp suture anchors mouth did not capture the meniscus.This occurred on (b)(6)2023.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.